# SDR DALA2024022102441

- Difficulty date: February 14, 2024
- Submitted: February 21, 2024
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 80,245 hours, 31,268 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480013
- Part serial: H4724
- Condition: Arced
- Location: Cockpit R1
- Part time: 15,068 hours, 6,835 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SHIP 696 DELAMINATION AND HEAT ARCING ON COCKPIT WINDOWS #1 LEFT AND RIGHT , IN FLIGHT COMPARTMENT (CPIL). CORRECTIVE ACTION: SUMMARY OF NRC 00052: WINDSHIELD WERE REMOVED AND NEW WINDSHIELDS WERE INSTALLED PER AMM 56-11-01. (0201721)
